| Catalog Number |
0500308E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility reported that a dialyzer blood leak that occurred approximately fifteen minutes into the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being an external blood leak.The machine, a fresenius 4008s machine, alarmed appropriately with a blood leak alarm.The patient¿s estimated blood loss (ebl) was approximately 15 ml.There was no defect or damage seen on the dialyzer.Was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was discarded and is not available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product non-acceptance or deviation in the manufacturing process related to the complaint.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production.The reported lot number passed pyrogen testing, was within sterilization dosage parameters and passed all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.